# SDR FDEA201712083346

- Difficulty date: December 8, 2017
- Submitted: December 19, 2017
- Operation: Air carrier
- Aircraft: N315FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48313
- Aircraft time: 62,922 hours, 21,469 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AJC7060
- Condition: Worn
- Location: Bs 2150
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT, R/H FUSELOGE, ABOVE AND AFT OF HORIZ, STA 2150, 4 NUTPLATE NUTS WORN THROUGH NUTPLATE AND SKIN.  SRM 53-20-00, FIG 22 VOL 1.  REPAIRED NUTPLATES PER EA #  8-5320-T0337311, PART # 1 AND SRM  53-20-00 FIG 22 VOL 1
